MathSciNet Relay Station
MathSciNet bibliographic data
MR2062768 (2005b:15011) 15A09
Tian, Yongge More on maximal and minimal ranks of Schur complements with applications. Appl. Math. Comput. 152 (2004), no. 3, 675–692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement